Stability of Gaussian approximations in minisuperspace: A variational approach


Por: Minzoni, AA, Rosenbaum, M, Ryan, MP

Publicada: 15 ago 1997
Resumen:
Stability results are obtained for some special cases of finite-dimensional approximations in minisuperspace field theory, using both rigorous methods, based an theorems of the Kolmogorov-Arnold-Moser type, as well as perturbation theory. For a lambda phi(4) theory and a lower-dimensional truncation of the Hamiltonian it is shown that the evolution of coherent states in the homogeneous minisuperspace sector is indeed stable for positive values of the parameters that define the field theory. It is also shown that for more realistic field-theoretical models, however, Arnold diffusion could have destabilizing effects over very long times, The relevance of such a phenomenon requires consideration of each case separately.

Filiaciones:
Minzoni, AA:
 (Corresponding Author), UNIV NACL AUTONOMA MEXICO,FENOMEC,APARTADO POSTAL 20-726,MEXICO CITY 01000,DF,MEXICO
ISSN: 05562821





PHYSICAL REVIEW D
Editorial
American Physical Society, ONE PHYSICS ELLIPSE, COLLEGE PK, MD 20740-3844 USA, Estados Unidos America
Tipo de documento: Article
Volumen: 56 Número: 4
Páginas: 2144-2154
WOS Id: A1997XT85600035
imagen Green Submitted